Afrika Statistika

Editorial to the fourth issue of Afrika Statistika devoted to probability laws, to their statistical properties and to their characterizations each year

Gane Samb Lo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Due to the big and increasing trend of submitted papers related to Probability laws and their properties and their characterizations, we have decided to reserve the fourth issue of each volume to that very active sub-field of Statistics

Résumé

A cause du grand nombre, toujours croissant, d'articles soumis à Afrika statistika relatifs aux lois de probabilités de toute dimension et à leurs propriétés, nous avons decidé de réserver le dernier et quatrième numéro de chaque volume annuel à cette tendance de la recherche moderne en Probabilités et Statistiques.

Article information

Source
Afr. Stat., Volume 13, Number 4 (2018), 1835-1836.

Dates
First available in Project Euclid: 10 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.as/1547089218

Digital Object Identifier
doi:10.16929/as/1835.136

Mathematical Reviews number (MathSciNet)
MR3897496

Zentralblatt MATH identifier
07003219

Subjects
Primary: 62Exx: Distribution theory [See also 60Exx] 00-01: Instructional exposition (textbooks, tutorial papers, etc.)

Keywords
Editorial Probability Laws Exact distributions Asymptotic distributions

Citation

Lo, Gane Samb. Editorial to the fourth issue of Afrika Statistika devoted to probability laws, to their statistical properties and to their characterizations each year. Afr. Stat. 13 (2018), no. 4, 1835--1836. doi:10.16929/as/1835.136. https://projecteuclid.org/euclid.as/1547089218


Export citation